# SDR CA100817012

- Difficulty date: August 10, 2010
- Submitted: January 4, 2011
- Operation: Air carrier
- Make and model: Aerosp ATR 72-212A
- Engine: Pwa PW127
- System (JASC): 7313 · Fuel Injector Nozzle
- Part: Fuel Nozzle
- Condition: Leaking
- Location: Engine
- Stage of operation: CR
- How discovered: V
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

UNCOMMANDED IFSD ACFT HAD AN UNCOMMANDED IFSD ON ENG NR 2 AT.  ACFT LANDED SAFELY.  NO ABNORMAL PARAMETERS REPORTED BY PILOT EXCEPT FOR TORQUE FLUCTUATION AND FUEL FLOW INCREASE.  POST EVENT INSP REVEALED FUEL NOZZLE LEAK. THE SEAL WAS REPLACED AND THE LEAK CHECK WAS FOUND SATISFACTORY.
